# SDR COMA9610107

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Leak Sensor
- Part number: M1160140242
- Condition: Defective
- Location: Lt Duct
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LEFT DUCT LEAK WARNING ACTIVATED DURING FLIGHT.  REPLACED DUCT LEAK SENSOR IN LT WING ROOT.
